Spectral expansion for a nonselfadjoint periodic differential operator
AuthorVeliev, Oktay A.
MetadataShow full item record
CitationVELİEV, O.A. (2006). Spectral expansion for a nonselfadjoint periodic differential operator. Russian Journal of Mathematical Physics, 13 (1), pp. 101-110. DOI:http://dx.doi.org./10.1134/S1061920806010109.
In the paper, we construct the spectral expansion for the differential operator generated in L-2(-infinity,infinity) by an ordinary differential expression of arbitrary order with periodic complex-valued coefficients Lebesgue integrable on bounded intervals.